# SDR CVGA20231211001

- Difficulty date: December 5, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N465TM
- Make and model: Beech 400A
- Aircraft serial: RK554
- Aircraft time: 10,143 hours, 7,757 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 17641977
- Part serial: ALT28146646
- Condition: Empty
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

O2 NEEDS SERVICE FOR POSSIBLE LEAK. READS 0 ON GAUGE. REMOVED AND REPLACED O2 BOTTLE REF B400 AMM CH 35-11-00. OPS AND LEAK CHECK PASSED AT THIS TIME. NO DEFECTS NOTED. EMERGENCY WAS DECLARED.
